# SDR IPXA2023082295116

- Difficulty date: August 15, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 40,570 hours, 20,823 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE EICAS MSG ON DEPARTURE PASSING 3000 MSL. INDICATOR LIGHT AND INDICATED > UP BUT LESS THAN 5. MSG AND LIGHT DID NOT CLEAR. CHECKLIST DIRECTED LE SLAT ASYMMETRY LANDING. REMOVED AND REPLACED LE PDU REF BARCODE T3F18E00291H0 FOR MX ACTIONS
